# SDR CHQA201100218

- Difficulty date: May 20, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 26,218 hours, 22,173 cycles
- Engine: Allsn AE3007A
- Engine time: 25,255 hours, 20,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE CARGO FLOOR STRUCTURE LOWER BEAM.  THE CARGO FLOOR STRUCTURE LOWER BEAM WAS REPLACED; THE NEW PART WAS INSTALLED WITH A SOLID RIVET IAW SRM 51-40-02.
